# SDR ASOA2012121002623

- Difficulty date: November 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,498 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL PLATE COVER AFT NUTPLATE ANGLE CORRODED.  FORMED AND INSTALLED GALLEY SERVICE DOOR SILL PLATE COVER AFT ANGLE IAW DWG 601R38695 AND SRM 51-24-21.
